RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 38, Issue 5(233)  


A mathematical description of the evolution of the state of infinite systems of classical statistical mechanics
D. Ya. Petrina, V. I. Gerasimenko
3
The classification of simple knots
M. Sh. Farber
59

Konstantin Konstantinovich Mardzhanishvili (on the 80th anniversary of his birth)
S. M. Nikol'skii, V. K. Zakharov
107

Nikolai Vladimirovich Efimov (obituary)
A. D. Aleksandrov, S. P. Novikov, A. V. Pogorelov, È. G. Poznyak, P. K. Rashevskii, È. R. Rozendorn, I. Kh. Sabitov, S. B. Stechkin
111

In the Moscow Mathematical Society
Joint sessions of the Petrovskii Seminar and the Moscow Mathematical Society
119
Communications of the Moscow Mathematical Society
Soluble class 3 varieties of $A$-groups
T. V. Dubrovina
175
Functional methods ifi ihe theory of the absolute
S. M. Ageev
177
Decomposition of dynamical systems on an interval
A. M. Blokh
179
On the problem of weak convergence of a sequence of semimartingales to a process of diffusion type
A. A. Butov
181
Asymptotic decomposition of solutions of elliptic boundary-value problems in the case when the degenerate problem has an infinite-dimensional kernel
S. A. Golopuz
183
On continuous transformations of metric compacta with finite turnpike sets
A. Ya. Zaslavskii
185
The differential entropy of the boundary of a random walk on a group
V. A. Kaimanovich
187
On a mechanism of generating turbulence
Yu. S. Kolesov
189
On the diameters of a class of functions of bounded variation in the space $L^q(0,1)$, $2<q<\infty$
E. D. Kulanin
191
Estimates for a generalized solution of a mixed problem for a biharmonic equation in a neighbourhood of a boundary point
D. M. Lekveishvili
193
Necessary conditions for the existence of heteroclinic trajectories in an integral Hamiltonian system with two degrees of freedom
L. M. Lerman, Ya. L. Umanskii
195
Some typical properties of the dynamics of rational maps
M. Yu. Lyubich
197
Spectral sequences and normal forms of Lie algebras of vector fields
V. V. Lychagin
199
A characteristic property of the inertial tensor of a multidimensional solid body
M. V. Meshcheryakov
201
Orbits of a stationary subgroup on a pseudo-Riemannian symmetric space of rank one
V. F. Molchanov
203
Affine categories
I. S. Safuanov
205
On the recovery of the distribution of a random field from incomplete configurations
D. B. Sten'kin
207
An analogue of Pierce sheaves for rings with involution
D. V. Tyukavkin
209
On the twistor interpretation of the Green's function for a non-self-dual Yang–Mills field
Hoàng Lê Minh
211
Entropy of infinite-dimensional systems of statistical mechanics with respect to a group of space-time shifts
N. I. Chernov
213

Mathematical Events in the USSR
Ol'ga Aleksandrovna Ladyzhenskaya (on her sixtieth birthday)
A. D. Aleksandrov, A. P. Oskolkov, N. N. Ural'tseva, L. D. Faddeev
215
VII School on Theory of Operators in Functional Spaces
G. P. Akilov, S. S. Kutateladze, Ya. V. Radyno
225
Meetings of the Ural Mathematical Society
226
Meetings of the Siberian Mathematical Society
228
Third Republican Symposium on Differential and Integral Equations
V. E. Kruglov, N. Ya. Tikhonenko
229

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
231
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019